# SDR 2008UALA05568

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 630 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE STA 630 FWD OF L-2 DOOR, STR 16L HAS DENTED FASTENER HOLES.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED STRINGER SECTION.  FABRICATED & INSTALLED A NEW SECTION AND SPLICE ANGLES.
